RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 101, Issue 1, Pages 116–129 (Mi mz11023)  

Periodic Solutions of the Quasilinear Equation of Forced Vibrations of an Inhomogeneous String

I. A. Rudakov

Bauman Moscow State Technical University

Abstract: The existence of an infinite number of periodic solutions of a quasilinear wave equation with variable coefficients, with Dirichlet and Neumann boundary conditions on the closed interval and with time-periodic right-hand side is proved. The nonlinear summand has a power-law growth.

Keywords: wave equation, periodic solutions, variational method, perturbation of even functionals.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 1.264.2014


DOI: https://doi.org/10.4213/mzm11023

Full text: PDF file (562 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 101:1, 137–148

Bibliographic databases:

UDC: 517.956.35
Received: 01.12.2015
Revised: 26.03.2016

Citation: I. A. Rudakov, “Periodic Solutions of the Quasilinear Equation of Forced Vibrations of an Inhomogeneous String”, Mat. Zametki, 101:1 (2017), 116–129; Math. Notes, 101:1 (2017), 137–148

Citation in format AMSBIB
\Bibitem{Rud17}
\by I.~A.~Rudakov
\paper Periodic Solutions of the Quasilinear Equation of Forced Vibrations of an Inhomogeneous String
\jour Mat. Zametki
\yr 2017
\vol 101
\issue 1
\pages 116--129
\mathnet{http://mi.mathnet.ru/mz11023}
\crossref{https://doi.org/10.4213/mzm11023}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3598757}
\elib{http://elibrary.ru/item.asp?id=28172131}
\transl
\jour Math. Notes
\yr 2017
\vol 101
\issue 1
\pages 137--148
\crossref{https://doi.org/10.1134/S000143461701014X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000396392700014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85015674514}


Linking options:
  • http://mi.mathnet.ru/eng/mz11023
  • https://doi.org/10.4213/mzm11023
  • http://mi.mathnet.ru/eng/mz/v101/i1/p116

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:219
    References:41
    First page:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020